# SDR MASA200601777

- Difficulty date: July 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,346 hours, 10,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7221 ORD - FWD F/A FLASHLIGHT NOT BLINKING.  MX REPLACED FLASHLIGHT.
